数学学术杂志传播中心
期刊
会议
图书
作者:Oleg Karpenkov , Matty van-Son
来源:[J].Journal de théorie des nombres de Bordeaux, 2019, Vol.31 (1), pp.131-144CEDRAM
摘要:In this paper, we generalize the Perron Identity for Markov minima. We express the values of binary quadratic forms with positive discriminant in terms of continued fractions associated to broken lines passing through the points where the values are computed.
作者:Oleg Karpenkov
来源:[J].Journal de théorie des nombres de Bordeaux, 2013, Vol.25 (1), pp.99-109CEDRAM
摘要:In this paper we describe the set of conjugacy classes in the group ${\mathord {\rm SL}}(n,\mathbb{Z})$. We expand geometric Gauss Reduction Theory that solves the problem for ${\mathord {\rm SL}}(2,\mathbb{Z})$ to the multidimensional case, where $\varsigma $-reduced Hessenberg ...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×